Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep C treatment
May 24, 2008

I am a 30 yr old female. My liver function numbers are 140 million.I will soon start the treatmetn for it, and I was wondering what the yr long treatment will be like, and how succesful is it? I hav heard treatment is very very very harsh and hard on teh body. Is that true? I had the illness now for about 10 yrs.

Response from Dr. McGovern

Yes side effects are common, but the specific side effects you may get are impossible to predict. It is important to know about the adverse effects so you can be prepared. Some of the side effects include fatigue, loss of appetite, weight loss, irritability, depression, thyroid problems, anemia, rash, cough, headache, diarrhea...

It will be important to follow with your physician so you can receive other medications to help you with the side effects. Most of my patients have a few of these side effects; the minority have no side effects or severe side effects. Most continue with their treatment.

Remember to take all your meds for the best result.



Previous
Are my test conclusive ? Please answer
Next
ALT AST levels and liver damage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement